DOI 10.1136/spcare-2025-005472
Serotonin syndrome as a cause of delirium.
Аннотация
Delirium occurs frequently near the end of life and is highly prevalent in palliative care settings. This case report describes how purposeful examination supported a diagnosis of serotonin syndrome (SS) as a contributor to the patient's delirium and how deliberate interventions resulted in the resolution of symptoms and delirium. Given its impact on prognostication and management, we strive to raise awareness about SS in palliative care.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.